Fiscus V, Hankinson A, Alweis R, et al.
Journal of community hospital internal medicine perspectives. Date of publication 2014 Jul 31;volume 4(3):.
1. J Community Hosp Intern Med Perspect. 2014 Jul 31;4(3). doi: 10.3402/jchimp.v4.24063. eCollection 2014. Minocycline-induced hyperpigmentation. Fiscus V(1), Hankinson A(1), Alweis R(2). Author information: (1)Department of Medicine, Reading Health System, West Reading, Pennsylvania. (2)Department of Medicine, Reading Health System, West Reading, Pennsylvania ; Department of Medicine, Jefferson Medical College, Philadelphia, Pennsylvania. A 62-year-old male with a long history of rosacea, which was well controlled on minocycline, presented to his primary care physician for routine examination. Physical examination was noted for non-palpable, non-pruritic blue patches of hyperpigmentation on the medial aspects of his lower extremities bilaterally. Recognition and management of the findings are discussed. DOI: 10.3402/jchimp.v4.24063 PMCID: PMC4120055 PMID: 25147636
Appears in following Topics:
Venous ulcers - Introduction and Assessment
t
-->